MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06337538001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (system 1), is related to case with patient identifier (b)(6) (system 2).
 
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 127 mg/dl (system 1) and 57 mg/dl (system 2).The patient experienced hypoglycemia symptoms of dizziness.

Brand Name
ACCU-CHEK SMARTVIEW TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key11301266
Report Number3011393376-2021-00441
Device Sequence Number4960152
Product Code NBW
UDI-Device Identifier00365702492103
UDI-Public00365702492103
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number06337538001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date05/19/2021
Patient Sequence Number1
Patient Age83 YR
Patient Weight54